# SDR REXA201000246

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.00 FLOORBEAM TOP CAP IS CORRODED FROM FS 589.00 TO FS 621.00.  BLENDED CORROSION ON FLOOR SUPPORT CAP AND FITTING, FOUND TO BE OUT OF SERVICEABLE LIMITS IAW CRJ-200 SRM 53-61-43 AND 53-00-00 FIG 101.  REMOVED AND INSTALLED NEW SERVICEABLE FLOOR SUPPORT CAP (P/N 601R35031-263) AND FITTING (P/N 601R35289-3) IAW CRJ-200 SRM 51-42-06, 51-42-21, 51-40-11, 51-42-22, 51-42-36, AND BSC EO 601R-53-19821.
